# SDR ASAA2014120809898

- Difficulty date: December 8, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 27,156 hours, 8,311 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL TANKS DEVELOPED 600 LB IMBALANCE AFTER BEING BALANCED. ENGINE USE WAS NEAR EQUAL BOTH SIDES AT 6.28 & 6.30, RESPECTIVELY.  ACFT GROUNDED. VERIFIED ON ACFT ARRIVAL TANKS READ -NR 1, 4.40 & NR 2, 3.83.  PERFORMED PORTION OF FIM 28-41, TASK 820 FQIS BITE PROCEDURE 28-41 TASK 801, & CDS BITE PROCEDURE 31-62 TASK 801. NO CURRENT STATUS. NO INFLT RELATED FAULTS & GROUND SELF TESTS SHOW PASS. PERFORMED CROSSFEED VALVE FUNCTIONAL TEST 28-22-00-730-802. TEST PASSES. IAW TASK 05-51-48-211-801 NO FUEL IMBALANCE EXCEEDANCE OCCURRED. NO HISTORY 30 DAYS.
